# SDR COMA0460476

- Difficulty date: August 18, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 26,502 hours, 25,338 cycles
- Engine: Ge CF343A1
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 60206
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5143 EMERGENCY EXIT SIGN AT CABIN DOOR IS INOPERATIVE.  REPLACED SIGN.
